# SDR ASOA00063

- Difficulty date: May 31, 2000
- Submitted: August 16, 2000
- Operation: Air carrier
- Aircraft: N229AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120042
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON CABIN FLOOR SILLS, CROSS MEMBERS, AND BUTTSTRAPS.  MAINTENANCE REPAIRED CORROSION IAW EMB CPM 51-144-01 AND MM 51-21-04.  OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
